# SDR SIMA2018091126005

- Difficulty date: August 26, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM PREVIOUSLY BLENDED AREA HAS CORROSION AT FRAME 24. INSTALLED DOUBLER REPAIR ON RT OMEGA BEAM AT FRAME 24 AREA IAW SRM 53-22-10.
